# SDR CALA2025122212309

- Difficulty date: December 13, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 123,273 hours, 12,778 cycles
- Engine: Ge GE9094B
- Engine time: 11,914 hours, 1,252 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E, C

## Discrepancy

LEFT ENGINE FAILURE ON TAKEOFF.  NR 1 ENGINE REMOVED AND REPLACED IAW TASK CARDS 25-0571-8-0052 AND 23-7100-1-4817.   LEAK CHECKED. AIRCRAFT OK FOR SERVICE.
